What to do when a vax reaction is suspected? - Mothering Forums
Forum Jump: 
 
Thread Tools
#1 of 1 Old 07-03-2010, 04:51 PM - Thread Starter
 
ChasingPeace's Avatar
 
Join Date: Oct 2003
Location: Engaging in Subversive Motherhood
Posts: 2,541
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Hi, mamas and dads--I'm a selective/delayed vax-er and my 4 yo dd go DTap and Polio shots about 10 days ago. This was her third dose of both shots (the last was 11 months ago), and she's had both together before without any reaction. This time, however, she developed a fever of about 102 about 9 hours after receiving the shots. The fever responded to Ibuprofen. And she was back to "normal" within 24 hours. Yesterday (9 days after the shots) she developed a persistent fever again and has little energy. Could this be a reaction? Is there anything I can do? Thanks.
ChasingPeace is offline  
Reply

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the Mothering Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off